# SDR UPS00231877

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, AFT CARGO BAY FLOOR SUPPORT CRACKED AT BS 1070 RBL 12.  AFT CARGO BAY FLOOR SUPPORT BEAM REPLACED IAW SRM 53-10-5.
